# SDR AALA950741

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1462C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11482
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Disbonded
- Location: Fs 25016-25516
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - THE FOLLOWING STRINGERS IN ZONE 310 DISBONDED, STA 25016 - STA 25516.  LEFT STRINGERS (21 EACH) NR 7 THROUGH NRS 17, 19, 20, 21A, AND NR 23 THROUGH NR 30.  RIGHT STRINGERS (15 EACH) NR 45 THROUGH NRS 52, 53A, 55, 56, 58, 60, 61, 62, AND 64.  TOTAL CYCLES, 2,111.  INSTALLED INTERNAL NESTED ANGLES AND RIVETS ON STRINGERS PER ESO 51000, DATED 3-30-95, 4-7-95, AND 4-12-95.  (X)
